# SDR 96ZZZX3433

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150G
- Aircraft serial: 64919
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE FOLLOWING DEFECTS WERE FOUND:  THE AILERON CONTROL CABLE WAS SCRAPING THE PRIMER LINE(S) LOCATED IN THE FIREWALL AND A CRACK IN THE CONTROL CABLE SUPPORT BETWEEN THE INSTRUMENT PANEL AND THE FIREWALL ON THE PILOT'S SIDE.
